# SDR WWMA9700113

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326AE
- Make and model: Saab 340B
- Aircraft serial: 340B326
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Dirty
- Location: Cargo Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED ON TAKEOFF.  MAINTENANCE CLEANED SMOKE DETECTOR SENSOR AND PERFORMED OPERATION CHECKS.
